# SDR SWAA2025060276329

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AFT SERVICE DOOR HANDLE.  <[01] TIGHTENED LOOSE AFT SERVICE DOOR HANDLE IAW AMM 25-21-25-420-801. STEP 3.B(5); [02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
